Arkiv for Matematik


Arkiv för Matematik

Content available at:

Publisher: Springer Netherlands for Institut Mittag-Leffler

Arkiv för Matematik publishes original research papers in all fields of
mathematics. Arkiv för Matematik is a well established international
mathematics journal. It is published by the Institut Mittag-Leffler, a
research institute of the Royal Swedish Academy of Sciences.

One volume consisting of two issues published annually.

ISSN: 0004-2080 (print version)
ISSN: 1871-2487 (electronic version)


Anders Björner
Arkiv för matematik
Institut Mittag-Leffler
Auravägen 17
SE-182 60 Djursholm

Content available by subscription. Free content available online.

Abstracts available online. Articles available in PDF format.

Current Issue: Volume 45, Number 1 / April 2007

Date: 18 July 2007

Original posting date: 
Wednesday, July 18, 2007
©1995 - 2014 Georgetown University Library
37th & O Streets NW Washington DC 20057-1174   •   202.687.7607